MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER
Model Number 18-2531-N250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 06/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Phrenic nerve injury leading to diaphragmmatic paralysis is a known potential adverse event for catheter ablation procedures disclosed in product labeling.
 
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation, phrenic nerve paralysis was confirmed while ablating the right superior pulmonary vein (rspv) by phrenic nerve pacing and palpation.At the end of the procedure diaphgramatic motion had improved on fluoroscopy.At one week follow-up the diapgramatic motion appeared to have recovered on x-ray but some discomfort was felt during respiration.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro, ma
MDR Report Key10215395
Report Number1225698-2020-00019
Device Sequence Number13983665
Product Code OAE
UDI-Device Identifier00868976000109
UDI-Public00868976000109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number18-2531-N250
Device Catalogue Number18-2531-N250
Device Lot Number11865-022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight59